# SDR CA050331001

- Difficulty date: March 17, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2140 · Heating System
- Part: Hose
- Part number: 350A72072102
- Condition: Collapsed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) HOSE COLLAPSED IN FLIGHT FILLING CABIN WITH INSULATION PARTICLES AND DUST.
